Vol. 6, No. 7, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
$L^p$ estimates for the Hilbert transforms along a one-variable vector field

Michael Bateman and Christoph Thiele

Vol. 6 (2013), No. 7, 1577–1600

Stein conjectured that the Hilbert transform in the direction of a vector field v is bounded on, say, L2 whenever v is Lipschitz. We establish a wide range of Lp estimates for this operator when v is a measurable, nonvanishing, one-variable vector field in R2. Aside from an L2 estimate following from a simple trick with Carleson’s theorem, these estimates were unknown previously. This paper is closely related to a recent paper of the first author (Rev. Mat. Iberoam. 29:3 (2013), 1021–1069).

singular integrals, differentiation theory, Carleson's theorem, maximal operators, Stein's conjecture, Zygmund's conjecture
Mathematical Subject Classification 2010
Primary: 42B20, 42B25
Received: 18 October 2011
Revised: 2 April 2013
Accepted: 21 May 2013
Published: 27 December 2013
Michael Bateman
Department of Pure Mathematics and Mathematical Statistics
Centre for Mathematical Sciences
University of Cambridge
Wilberforce Road
Cambridge, CB3 0WB
United Kingdom
Christoph Thiele
Mathematisches Institut
Universität Bonn
Endenicher Allee 60
D-53115 Bonn